# SDR FDEA202212233007

- Difficulty date: December 23, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 143N534017
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO TIE DOWN FITTING UPPER SURFACE IS GOUGED AT BS 780 , LBL 22  DAMAGE REMOVED, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 . REMOVED AND REPLACED CARGO TIE DOWN FITTING IAW DWG 143N1018 REV:G , DWG 143N5340 REV:A AND SRM 51-40-02.  ORIG SUB DATE: 12/26/2022
